# SDR QXEA2016061900403

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 21,705 hours, 23,259 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Faulty
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DE-ICE CAUTION ILLUMINATED ENROUTE, NUMEROUS TIMES, INTERMITTENT.  RETURNED TO FIELD, LANDING UNEVENTFUL.  REPLACED ON NR 2 ENGINE, THE DE-ICE WIRE HARNESS FOR THE NR 2 AND THE NR 4 BLADES IAW AMM 61-10-06-000/400-805.  RETURNED TO SERVICE.
